# SDR FDEA201409302871

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 90,002 hours, 30,458 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: ANB70736
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BODY FAIRING AFT SUPPORT SHOWING EXFOLIATION CORROSION.  REPAIRED IAW EA 8-5320-T0311923.
